| Model Number |
ZXW300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect - clinical code: 2140 photophobia, 2140 visual disturbance- dysphotopsia.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported initially that the customer planned to explant an intraocular lens (iol).It was learned later that the iol was explanted from the patient's left eye and reason for explant was due to decreased vision, halos, all the time since surgery.Worse at night.The patient was scared to drive especially at night.Patient is even bothered by lights in her house.Explanted iol was replaced with a diu300 22.5 diopter power iol.There was no incision enlargement, no vitrectomy, no sutures done.There was no patient injury, patient doing well post-op.No other information was provided.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: jul.18, 2023.Section h3.Device evaluated manufacturer? yes.Device evaluation: product evaluation was performed under magnification.The complaint lens was received cut in half.The lens was cleaned and presented with no issues that would have contributed to the complaint event.The complaint issues were not confirmed.The other observed issue during the product evaluation could not be confirmed to be related to a manufacturing or design issue.As per complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation the complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.